Table of Contents
Journal of Operators
Volume 2014, Article ID 629502, 6 pages
http://dx.doi.org/10.1155/2014/629502
Research Article

Lattice Trace Operators

School of Mathematics, The University of New South Wales, NSW 2052, Australia

Received 31 October 2013; Accepted 19 March 2014; Published 14 April 2014

Academic Editor: Antun Milas

Copyright © 2014 Brian Jefferies. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Brian Jefferies, “Lattice Trace Operators,” Journal of Operators, vol. 2014, Article ID 629502, 6 pages, 2014. https://doi.org/10.1155/2014/629502.